MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720825E
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Sore Throat (2396)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
 
Event or Problem Description
The customer reported they have significant problems removing the mandrel during each installation.This has resulted in treatment failures and complaints from families.They even tried removing the mandrel before installation, but this was not successful.According to the customer, the packaging does not include any information that would enable them to provide safe and effective care.The clinician nurse stated they put this kangaroo tubing in 2-3 times a year and it is usually applied by a gastroenterologist but according to their decision, it is now applied by the nurse.The last time was last week, on a child, two years old, around 10 kg.When the kangaroo tubing was inserted, it was impossible to remove the mandrel.During 48 hours, the child had not been fed through any tubing.The child has an iv drip to supply what was needed.After a few days, they put in a normal nasogastric tube.Nurses have also made a test with three samples, out of the patient, and it was not possible to remove the mandrel, except for from one tube only.Per additional information provided, the customer did not activate the hydromer prior to or after placement.The patient's digestive tract was irritated by the repeated insertion of the nasogastric feeding tube.There was no bleeding.No additional pain medication was administered because the child was already receiving heavy treatment that included painkillers.Medical decision by the healthcare team; the child was therefore given parenteral iv treatment.There was no other surgical or medical intervention.
 
Additional Manufacturer Narrative
A device was not returned for evaluation; therefore, the affected product could not be evaluated to confirm the reported failure mode.The device history record (dhr) could not be reviewed as no lot information was provided within the complaint.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.A gemba walk was performed to review the manufacturing process.As a result, it was concluded that the current manufacturing activities are running according to product specifications meeting quality acceptance criteria, validation process, and released procedures.The investigation was carried out with the multifunctional team, and all processes and controls were found to be followed correctly, including packaging and all inspections performed on the product.No conditions were found that could trigger the reported condition.The potential root cause indicates that the reported condition could occur due to improper use of the procedure if the instructions for use are not followed.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
CARDINAL HEALTH
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24310512
Report Number1423537-2026-00032
Device Sequence Number17561808
Product Code KNT
UDI-Device Identifier10192253011654
UDI-Public(01)10192253011654
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K833621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8884720825E
Device Catalogue Number8884720825E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/02/2026
03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient Age24 MO
Patient SexMale
Patient Weight10 KG